MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 10.5CM ANGLE ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)

DEPUY SYNTHES PRODUCTS LLC 10.5CM ANGLE ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Model Number QD11-S
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device was generating heat.Therefore, the reported condition that the device was not working properly was confirmed.The assignable root cause of this condition was determined to be traced to maintenance, which is user error/misuse/abuse.Udi: (b)(4).
 
Event or Problem Description
It was reported from switzerland that during service and evaluation, it was determined that the attachment device had liquid damage due to incorrect reprocessing, worn bearing, corrosion/rusting/pitting, heat, and vibration.It was further determined that the device failed pretest for vibration assessment and temperature assessment.It was noted in the service order that, pre-operatively, the device was not working properly.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2021.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
10.5CM ANGLE ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kara ditty-bovard
4500 riverside drive
palm beach gardens, FL 33410
6107428552
MDR Report Key12908785
Report Number1045834-2021-01841
Device Sequence Number14693215
Product Code ERL
UDI-Device Identifier00845384006381
UDI-Public00845384006381
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQD11-S
Device Catalogue NumberQD11-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown